# SDR ASOA03063

- Difficulty date: February 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 38834491
- Condition: Loose
- Location: Apu Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 4628 - DURING TAKEOFF FROM VLV-ATL, A FUEL ODOR OCCURRED PRIMARILY IN THE COCKPIT WITH A SLIGHT ODOR IN THE GALLEY.  THE ODOR DISSIPATED DURING FLIGHT AND REAPPEARED DURING LANDIING ROLL OUT.  THE AIRCRAFT LANDED SAFELY IN ATL. MAINTENANCE TIGHTENED A LEAKING FUEL LINE ON THE AUXILIARY POWER UNIT.  OPERAIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
